# SDR NOCA05511

- Difficulty date: May 19, 2011
- Submitted: May 21, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2700 · Flight Control System
- Part: Pulley Bracket
- Part number: 141T52826141T528
- Condition: Cracked
- Location: Control Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF STATION 246 CENTER CONTROL CABLE PULLEY BRACKET CRACKED.  REMOVED CRACKED BRACKETS INSTALLED NEW BRACKETS AS PER BOEING DRAWING 255T4472.
